MathSciNet Relay Station
MathSciNet bibliographic data
MR1676344 14K05 (14H40)
González-Aguilera, Víctor; Rodríguez, Rubí E. Families of irreducible principally polarized abelian varieties isomorphic to a product of elliptic curves. Proc. Amer. Math. Soc. 128 (2000), no. 3, 629–636.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement